Taking Zoladex and menses continue
Has anybody experienced menses while having Zoladex? Does having menses mean that the Zoladex is not working?
I got my menses 15 days after my first shot and I am a bit scared to have my menses again
Hi there, so sorry to hear that you are still bleeding while having zoladex. I started on prostap, in oct and was bleeding with that, then had an allergic reaction. So got changed to zoladex, the bleeding still continued for the 4 months I was on it, when returning to the consultant they said it could be because I was taking hrt along side it, which will feed the endo. Which I was was an awful combo treatment if it trying to slow or stop it will in turn make it worse, so was told to continue with the zoladex for another 3 months without hrt, in my case I was still bleeding for 15 days at a time. Unfortunately it did not work for me, but I know some women have had benefits from it. Are you on hrt? If so maybe you could ask your doc if you could try it without, bearing in mind you will then have to go through all the side effects of menopause as well as the bleeding if it does not work, just something to consider though. I have now due to have excision surgery in about 2 months time, I hope I at least get some ease up on my pain. I really hope you get something sorted as to deal with endo pain and the bleeding too must not be a pleasant experience for you.
Thanks for your response and sorry to hear that Zoladex did not work for you.
I have been on zoladex in 2008 and it works well. This year, after a laparotomy the ovarian cysts returned again and my first dose was in June. I got my menses in July and the second shot was done mid July. The third shot is due next week so I am really scared if I get my menses again. The doctor did not give me any HRT. Indeed I do get hot flushes in the morning and at night and mood swing almost all day
I sincerely hope that you do get some relief after your surgery. May be the Zoladex will work after the surgery.
thanks a lot again for your response. Take care
I had bleeding after my first injection once I had my 2nd I didn't have any and I've just had my 3rd so if your just like me it should be ok xx
Thanks Zow for your response. Am just a bit scared as I am having a minor pelvic pain. Ouf!!! what a stress this endo
Yes it is common to bleed after first injection. This is because Zoladex floods your body with the hormone that fuels endo, etc, so your body will switch the hormone peoduction off after a month or so.
I was on a low dose HRT and had to stop taking that as the pain started to return, but without any bleeding.
Hope things get better after your next injection.xxxx
Thanks for the explanation Noggsy. I was not aware of how it works. As I said to Zow Endo just stress me a lot
any advice from women who have taken or are taking zoladex ...I’m 50 and have endometriosis and fibroids...
told I have endometriosis which was removed and an ovarian cyst that was drained. At first after the surgery...
you need of Zoladex before you benefit from it. I have had two injections and although it has helped the...
Partner with us
Start a Community